Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Number 11  


Certain thermoelasticity problems solvable in quadratures. I, II
V. D. Kupradze, T. V. Burchuladze
1923
Fourier series in fundamental systems of functions of the Beltrami operator
V. A. Il'in
1940
A proof of the existence of nonregular systems of linear differential equations with quasiperiodic coefficients
V. M. Millionshchikov
1979
The existence of families of periodic solutions of a system of $n$ second order differential equations in the resonance case
I. A. Pasynkova
1984
Periodic solutions, and stability of a linear differential equation with periodic coefficients
E. L. Tonkov, G. I. Yutkin
1990
The singular two-point boundary value problem
I. T. Kiguradze
2002
The behavior of the trajectories of a certain dynamical system
P. S. Belevets, A. I. Yablonskii
2017
Limit Cycles and analytic integrals
M. V. Dolov
2026
The absence of smooth invariant tori with irrational rotation number for systems of differential equations with smoothly stable structure
V. E. Chernyshev
2034
Solutions of a system of integro-differential equations in the neighborhood of a singular point. II
È. I. Grudo
2041
The boundedness and stability of the solutions of integro-differential equations with retarded argument
Yu. A. Ved', Z. Pahyrov
2050
The stability of the solutions of a system of linear differential-difference equations in triangular form
Z. I. Rekhlitskii
2062
Homogeneous difference schemes for an ordinary differential equation of arbitrary order with discontinuous coefficients
A. K. Boyarchuk, V. I. Shmatok
2068

Short Communications
The periodic solutions of a certain nonautonomous system
V. V. Amel'kin
2085
Periodic boundary value problems for certain differential equations
V. S. Mokeichev
2087
Asymptotic behavior of the solutions of an ordinary second order differential equation
S. N. Olekhnik
2093
A certain integral expansion in spherical functions of the first and second kind
N. A. Belova
2096
The collocation method for two-dimensional integral equations
Yu. P. Jarcev
2101
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022